Spaces and equations

Tom 164 / 2000

Walter Taylor Fundamenta Mathematicae 164 (2000), 193-240 DOI: 10.4064/fm-164-3-193-240

Streszczenie

It is proved, for various spaces A, such as a surface of genus 2, a figure-eight, or a sphere of dimension ≠ 1,3,7, and for any set Σ of equations, that Σ cannot be modeled by continuous operations on A unless Σ is undemanding (a form of triviality that is defined in the paper).

Autorzy

  • Walter Taylor

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek